Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

5 People found this comment helpful

My doctor prescribed this bc to me because I had taken a bc in the past that made me experience severe breakthrough bleeding and I simply can not handle that. Also, worried about gaining weight. So far, I have been pretty satisfied - I have had an increase in discharge and it can be slightly pink tinted in nature but I'll deal with that over bleeding any day. I might be slightly more moody but ove...

Most voted negative review

1 People found this comment helpful

Have just about finished my first pack of this bc. I have definitely experienced a wide variety of symptoms, starting with acne. I used to get terrible acne and about a month before starting this bc I had finally cleared it up, after starting this bc the quality of my skin is spiraling out of control again... not to fun. Secondly I have gained about 5-7 lbs this first month on it... I am naturally...

Shared reviews and ratings

pianogirl | 35-44 | On medication for 1 to 6 months | Patient
6/26/2020
Condition: Absence of Menstrual Periods
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

This medication has worked well for me so far. I'm better off on it than I was prior to starting it. I'm about to finish my first pack of pills and then I'll start a new pack on Saturday. This was my first month on Pimtrea. My first period was pretty painful, but I'm hoping that it'll get better soon. I'll be on this medication for the next 11 months unless something changes. So far I haven't noticed any negative side effects. But my obgyn prescribing this medication has been the best thing for me. I've also been dealing with a cyst on my right ovary. I'm hoping it's dissolved so that it doesn't continue to grow in size. Last check it was at 2 cm. I was told they don't usually step in until the cyst is at 6 cm. Overall I have nothing but positive things to say about this medication at this time.

Report this postFill 3Created with Sketch.
C | 19-24 | Female | On medication for 2 to less than 5 years | Patient
11/21/2017
Condition: Painful Periods
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Ive been on it for 3 years dstraight. I experience headaches, extremely light bleeding randomly, typically the week before my period starts. Used to last like 3 days now it extends to a week but extremely light. One day itll be completely gone and then come back. I probably need a new pill. The pro is I definitely got bigger boobs and no acne at all. I got on this pill because my cramps were so bad that I had to get picked up in ambulance. I still get cramps but tit has definitely decreased the pain.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 1 to less than 2 years | Patient
7/6/2017
Condition: Birth Control
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

21 years old. Started using this BC right before I turned 20 and have never had an issue. I have had lighter periods and have not fainted or had cramps since being on the pill. Haven't gained weight. Super effective with no side effects.

Report this postFill 3Created with Sketch.
jd | 25-34 | Female | On medication for less than 1 month | Patient
8/13/2015
Condition: Disease of Ovaries with Cysts
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I was given this as a replacement for Kariva 1 1/2 weeks ago. For me this is a not a acceptable switch. My vision has been blurry, my blood pressure has gone up, I have had severe bloating, breakthrough bleeding, and numerous panic attacks. I have called my pharmacy to get it replaced immediately and to make sure they never give me this again. I would advise against using this.

Report this postFill 3Created with Sketch.
Vernie | 19-24 | Female | On medication for less than 1 month | Patient
5/6/2015
Condition: Birth Control
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I have been taking Pimtrea for about a month in replacement of Kariva and I'm not pleased. My period has been on for four weeks and my acne has definitely gotten worst. I look and feel bloated and have gained weight around my stomach. The bleeding is pretty heavy and It seems to not let up. I start my second pack in 2 days, so hopefully it will get better or I will switch my birth control.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More